# SDR ZW0A0213101

- Difficulty date: December 30, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 50,380 hours, 42,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 58203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN THE TAIL COMPARTMENT WAS INOPERATIVE. REPLACED THE LAMP. CHECK-C 2-8-02 STL.  --CLOSED--
